Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 129–135 (Mi mz8032)  

This article is cited in 1 scientific paper (total in 1 paper)

Another method for computing the densities of integrals of motion for the Korteweg–de Vries equation

B. M. Levitan

M. V. Lomonosov Moscow State University

Abstract: In the first section of this article a new method for computing the densities of integrals of motion for the KdV equation is given. In the second section the variation with respect to $q$ of the functional $\int_0^\pi W(x,t,x;q) dx$ ($t$ is fixed) is computed, where $W(x,t,x;q)$ is the Riemann function of the problem
\begin{gather*} \frac{\partial^2u}{\partial x^2}-q(x)u=\frac{\partial^2u}{\partial t^2}\quad(-\infty<x<\infty),
u|_{t=0}f=(x),\quad\frac{\partial u}{\partial t}|_{t=0}=0. \end{gather*}


Full text: PDF file (372 kB)

English version:
Mathematical Notes, 1977, 22:1, 562–565

Bibliographic databases:

UDC: 517.9
Received: 17.11.1976

Citation: B. M. Levitan, “Another method for computing the densities of integrals of motion for the Korteweg–de Vries equation”, Mat. Zametki, 22:1 (1977), 129–135; Math. Notes, 22:1 (1977), 562–565

Citation in format AMSBIB
\Bibitem{Lev77}
\by B.~M.~Levitan
\paper Another method for computing the densities of integrals of motion for the Korteweg--de Vries equation
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 129--135
\mathnet{http://mi.mathnet.ru/mz8032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463729}
\zmath{https://zbmath.org/?q=an:0359.35045}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 562--565
\crossref{https://doi.org/10.1007/BF01147700}


Linking options:
  • http://mi.mathnet.ru/eng/mz8032
  • http://mi.mathnet.ru/eng/mz/v22/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021